# SDR SWIA201024734

- Difficulty date: May 30, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N442SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7609
- Aircraft time: 22,174 hours, 17,335 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD 2 CRACK INDICATIONS NOTED ON WEB AT LINTEL FITTING.  (C-CHECK)  REPAIRED PER REO.
